# SDR AALA201908099017

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 59,123 hours, 23,980 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Module
- Part number: 6937317300
- Part serial: D03202
- Condition: Burned Out
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CLIMBING THROUGH 15000 FEET, ELEC 1 HYD PUMP OVERHEAT LIGHT ILLUMINATED WITH STRONG ELECTRICAL SMELL IN COCKPIT. HYD PRESSURE WAS 3080PSI, ON RIGHT, 3100 ON LEFT. MIANTENANCE ACCOMPLISHED SMOKE, ODOR, FUMES INITIAL TROUBLESHOOTING CARD 05-96-70. FOUND HYD. PUMP MODULE P5-8 WITH STRONG ACRID SMELL. REPLACED HYD. PUMP MODULE P5-8 IAW AMM 29-11-91. NO FURTHER ODORS NOTED.
